MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X25; SHOULDER REVERSE SYSTEM GLENOID BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X25; SHOULDER REVERSE SYSTEM GLENOID BASEPLATE
Catalog Number 04.01.0190
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 february 2024 lot 2201532: (b)(4) items manufactured and released on 08-jun-2022.Expiration date: 2027-may-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient came reporting pain.X-rays that were taken showed that the entire glenoid build was loose in the shoulder space.Glenosphere was in place and all polyaxial screws were intact.About 1 year after the primary surgery, the surgeon converted the patient to a hemi.The surgery was completed successfully.The patient has bad rheumatoid arthritis - bone was in bad condition.Bone graft was not used during the primary surgery.No traumatic event reported and all glenoid polyaxial locking screws were intact.

Brand Name
REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X25
Common Device Name
SHOULDER REVERSE SYSTEM GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18854199
Report Number3005180920-2024-00120
Device Sequence Number20876183
Product Code PHX
UDI-Device Identifier07630040708098
UDI-Public07630040708098
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0190
Device Lot Number2201532
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight73 KG
Patient RaceWhite